# SDR 3EJA727MM1/1/21

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N727MM
- Make and model: Cessna 750
- Aircraft serial: 7500243
- Aircraft time: 3,965 hours, 2,076 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LOSS OF AIRCRAFT PRIMARY AND SECONDARY ELECTRICAL POWER.  LOST ELECTRICAL DISPLAYS.  DIVERTED TO KABQ.  EMERGENCY DECLARED.  LT GENERATOR WAS ON MEL DURING THIS FLIGHT.  AT THIS TIME MAINTENANCE IS WORKING AIRCRAFT.
